Boundary value problems for a quasilinear parabolic equation with an unknown coefficientстатья

Статья опубликована в высокорейтинговом журнале

Информация о цитировании статьи получена из Scopus
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 7 января 2019 г.

Работа с статьей


[1] Gol'dman N. L. Boundary value problems for a quasilinear parabolic equation with an unknown coefficient // Journal of Differential Equations. — 2018. — Vol. 265, no. 9. — P. in press–in press. The work is connected with mathematical modeling of physical-chemical processes in which inner characteristics of materials are subjected to changes. The present parabolic models consist of a boundary value problem for a quasulinear parabolic equation with an unknown coefficient at the derivative with respect to time and, moreover, involve an relationship for a time dependence of this coefficient. For such a system, conditions of unique solvability in a class of smooth functions are obtained. As examples of applications of the considered nonlinear boundary value problems, the models of destruction of heat-protective composite under the influence of high temperature heating are discussed. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть